# SDR UPS204583

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5751 · Ailerons
- Part: Te Wedge
- Part number: 65212919
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK MAINTENANCE FOUND RT WING OUTBOARD AILERON TRAILING EDGE WEDGE HAS WATER CONTAMINATION, IS CORRODED AND HAS A PREVIOUS REPAIR IS DELAMINATED.     REMOVED AND INSTALLED NEW WEDGE IAW SRM 51-80-1, 51-80-4, 51-80-6 MM 27-10-41 ANS SRM 51-30-2.
